# SDR CA130805006

- Difficulty date: July 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Distressed
- Location: Power Turbine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AIR CRAFT ABORTED TAKEOFF DUE TO ENGINE ISSUE.  PT BLADE DISTRESS REPORTED. ENGINE CHANGE IS IN PROGRESS.
